MathSciNet Relay Station
MathSciNet bibliographic data
MR1653626 11K65 (11A63 11K16)
Manstavičius, E. Probabilistic theory of additive functions related to systems of numeration. New trends in probability and statistics, Vol. 4 (Palanga, 1996), 413–429, VSP, Utrecht, 1997.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement